Follow
Lowell Beineke
Lowell Beineke
Professor Emeritus of Mathematics, Purdue University
Verified email at pfw.edu
Title
Cited by
Cited by
Year
Characterizations of derived graphs
LW Beineke
Journal of Combinatorial theory 9 (2), 129-135, 1970
3871970
Selected topics in graph theory
LW Beineke, RJ Wilson
(No Title), 1978
3771978
Topics in algebraic graph theory
LW Beineke, RJ Wilson
Cambridge University Press, 2004
3582004
Derived graphs and digraphs
LW Beineke
Beiträge zur graphentheorie, 17-33, 1968
3431968
Line graphs and line digraphs
RL Hemminger
Selected topics in graph theory, 1983
2301983
A survey of integrity
KS Bagga, LW Beineke, WD Goddard, MJ Lipman, RE Pippert
Discrete Applied Mathematics 37, 13-28, 1992
1881992
On the crossing numbers of products of cycles and graphs of order four
LW Beineke, RD Ringeisen
Journal of Graph Theory 4 (2), 145-155, 1980
1681980
Queens graphs
LW Beineke, I Broere, MA Henning
Discrete mathematics 206 (1-3), 63-75, 1999
1611999
The average connectivity of a graph
LW Beineke, OR Oellermann, RE Pippert
Discrete mathematics 252 (1-3), 31-45, 2002
1562002
The number of labeled k-dimensional trees
LW Beineke, RE Pippert
Journal of Combinatorial Theory 6 (2), 200-205, 1969
1541969
Applications of graph theory
RJ Wilson, LW Beineke
(No Title), 1979
1531979
Decycling graphs
LW Beineke, RC Vandell
Journal of Graph Theory 25 (1), 59-77, 1997
1321997
The thickness of the complete graph
LW Beineke, F Harary
Canadian Journal of Mathematics 17, 850-859, 1965
1221965
Topological graph theory
AT White, LW Beineke
Selected Topics in Graph Theory 1, 15-49, 1978
1161978
On the thickness of the complete bipartite graph
LW Beineke, F Harary, JW Moon
Mathematical Proceedings of the Cambridge Philosophical Society 60 (1), 01-05, 1964
1151964
Properties and characterizations of k-trees
LW Beineke, RE Pippert
Mathematika 18 (1), 141-151, 1971
1081971
The crossing number of C3× Cn
RD Ringeisen, LW Beineke
Journal of Combinatorial Theory, Series B 24 (2), 134-136, 1978
1071978
The genus of the n-cube
LW Beineke, F Harary
Canadian Journal of Mathematics 17, 494-496, 1965
951965
On the edge-chromatic number of a graph
LW Beineke, RJ Wilson
Discrete Mathematics 5 (1), 15-20, 1973
841973
Graph connections: relationships between graph theory and other areas of mathematics
LW Beineke, RJ Wilson
Oxford University Press, 1997
811997
The system can't perform the operation now. Try again later.
Articles 1–20